# SDR ASOA201000268

- Difficulty date: February 15, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 15,701 hours, 13,680 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Isolator
- Condition: Broken
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 ISOLATOR AT RBL9 IS BROKEN.  REMOVED AND INSTALLED NEW ISOLATOR ON FS 621 RBL 9 IAW SRM 51-42-13.
